RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1950, Volume 26(68), Number 3, Pages 425–456 (Mi msb5894)  

This article is cited in 5 scientific papers (total in 5 papers)

Configuration postulates and their algebraic equivalents

B. I. Argunov


Full text: PDF file (3036 kB)

Bibliographic databases:
Received: 29.01.1948

Citation: B. I. Argunov, “Configuration postulates and their algebraic equivalents”, Mat. Sb. (N.S.), 26(68):3 (1950), 425–456

Citation in format AMSBIB
\Bibitem{Arg50}
\by B.~I.~Argunov
\paper Configuration postulates and their algebraic equivalents
\jour Mat. Sb. (N.S.)
\yr 1950
\vol 26(68)
\issue 3
\pages 425--456
\mathnet{http://mi.mathnet.ru/msb5894}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=39279}
\zmath{https://zbmath.org/?q=an:0039.36903}


Linking options:
  • http://mi.mathnet.ru/eng/msb5894
  • http://mi.mathnet.ru/eng/msb/v68/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Argunov, E. P. Yemelchenkov, “Incidence structures and ternary algebras”, Russian Math. Surveys, 37:2 (1982), 1–39  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. A. Khubezhty, “O proektivnykh ploskostyakh nad slabo-distributivnymi telami $IP_0VW$-sistemami”, Vladikavk. matem. zhurn., 2:2 (2000), 46–54  mathnet  mathscinet  zmath  elib
    3. I. A. Khubezhty, “Reshenie problemy Rashevskogo”, Vladikavk. matem. zhurn., 11:4 (2009), 63–69  mathnet  elib
    4. Khubezhty I.A., “O beskonechnoi proektivnoi ploskosti $K_p^*$”, Izv. vuzov. Severo-Kavkazskii region. Ser.: Estestvennye nauki, 2009, no. 05, 15–17  elib
    5. I. A. Khubezhty, “Reshenie problem Mufang”, Vladikavk. matem. zhurn., 12:2 (2010), 62–71  mathnet  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:246
    Full text:129

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020